MathSciNet Relay Station
MathSciNet bibliographic data
MR702279 20F05 (20B27 20H10)
Chau, T. C. A note concerning Fox's paper on Fenchel's conjecture. Proc. Amer. Math. Soc. 88 (1983), no. 4, 584–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement